MAUDE Adverse Event Report: CORDIS CORPORATION SMART 120 150, SFA - 7X150MM; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CORPORATION SMART 120 150, SFA - 7X150MM; CATHETER, BILIARY, DIAGNOSTIC
Model Number C07150ML
Medical Device Problem Codes Bent (1059); Difficult or Delayed Positioning (1157); Kinked (1339)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A smart stent 7x150mm was prepared and flushed.However the shaft got kinked easily.The device was replaced with a new smart stent (7x120mm) and the procedure was completed successfully.There was no patient injury.The target lesion was the superficial femoral artery.The patient¿s vessel level of tortuousness and calcification is unknown.The rate of stenosis is unknown.The device was prepped according to the instructions for use (ifu).There was no excessive force used during prep.There were no damages noted to the device packaging.There was no difficulty removing the device from the packaging.No other information was provided.The product was returned for analysis.Two non-sterile smart units were returned.The non-sterile complaint product smart 120 150, sfa - 7x150mm stent delivery system (sds) was returned.An additional smart 120 150, sfa - 7x120mm sds was also returned.Per visual analysis premature deployment was noted on the smart 7x150 mm sds.No other anomalies were noted.A product history record (phr) review of lot 17620085 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent delivery system (sds)-ses kinked/bent,¿ was not confirmed by analysis of the returned device as no kinked/bent condition was found on the device.The exact cause of the reported event could not be determined.According to the instructions for use, although this is not intended as a mitigation of risk, ¿after careful inspection of the pouch looking for damage to the sterile barrier, carefully peel open the pouch and extract the stent/delivery system from the tray.Examine the device for any damage.If it is suspected that the sterility or performance of the device has been compromised, the device should not be used.Evaluate the distal end of the catheter to ensure that the stent is contained within the outer sheath.Do not use if the stent is partially deployed.If a gap between the catheter tip and outer sheath tip exists, open the tuohy borst valve and gently pull the inner shaft in a proximal direction until the gap is closed.Lock the tuohy borst valve after the adjustment by rotating the proximal valve end in a clockwise direction.¿ neither the phr review nor the product analysis suggests that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.
 
Event or Problem Description
During prep, a smart stent 7x150mm was prepared and flushed.However the shaft got kinked easily.Additional information was received and during fal analysis, it was noted that the stent was premature deployed.The device was replaced with a new smart stent (7x120mm) and the procedure was completed successfully.There was no patient injury.The target lesion was the superficial femoral artery.The patient¿s vessel level of tortuousness and calcification was unknown.The rate of stenosis was unknown.The device was prepped according to the instruction for use (ifu) there was excess force used during prep.There was no damages noted to the device packaging.There was no difficulty removing the device from the packaging.The product was not clinically used and will be returned for analysis.No other information was provided.

Brand Name
SMART 120 150, SFA - 7X150MM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
MDR Report Key7317036
Report Number9616099-2018-01964
Device Sequence Number11291845
Product Code FGE
UDI-Device Identifier20705032063439
UDI-Public20705032063439
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042969
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberC07150ML
Device Catalogue NumberC07150ML
Device Lot Number17620085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2018
Distributor Facility Aware Date02/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1